Quasi totally barrelled spaces

Ferrando, Juan Carlos; Mas, Jose

Portugaliae mathematica (1990)

  • Volume: 47, Issue: 2, page 205-213
  • ISSN: 0032-5155

How to cite


Ferrando, Juan Carlos, and Mas, Jose. "Quasi totally barrelled spaces." Portugaliae mathematica 47.2 (1990): 205-213. <http://eudml.org/doc/115713>.

author = {Ferrando, Juan Carlos, Mas, Jose},
journal = {Portugaliae mathematica},
keywords = {quasi totally barrelled locally convex spaces; closed-graph theorem},
language = {eng},
number = {2},
pages = {205-213},
publisher = {Sociedade Portuguesa de Matemática},
title = {Quasi totally barrelled spaces},
url = {http://eudml.org/doc/115713},
volume = {47},
year = {1990},

AU - Ferrando, Juan Carlos
AU - Mas, Jose
TI - Quasi totally barrelled spaces
JO - Portugaliae mathematica
PY - 1990
PB - Sociedade Portuguesa de Matemática
VL - 47
IS - 2
SP - 205
EP - 213
LA - eng
KW - quasi totally barrelled locally convex spaces; closed-graph theorem
UR - http://eudml.org/doc/115713
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.